# SDR AALA20090805TUL04

- Difficulty date: July 30, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 69,000 hours, 32,198 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SRO9530057
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER AND LOWER SIDE OF AFT LOWER FLANGE AT FRAME 1309.  CUT OUT CORRODED FRAME SECTION STATION 1309 L26L-L26R AND INSTALLED FRAME SPLICE UNDER SRM 53-03-00 FIGURE 2A.
